# SDR 2002FA0001281

- Difficulty date: October 17, 2002
- Submitted: November 12, 2002
- Operation: General aviation
- Aircraft: N18DN
- Make and model: Cirrus SR22
- Aircraft serial: 0096
- Engine: Cont IO550*
- System (JASC): 2700 · Flight Control System
- Part: Cartridge
- Part number: 11898002
- Condition: Defective
- Location: Yaw Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB, REPLACEMENT OF TRIM CARTRIDGE NUT THE YAW TRIM CARTRIDGE FAILED TORQUE CHECK.  THE ROD FOR THE TRIM CARTRIDGE APPEARS TO BE UNDERSIZE THEREFORE THE NUT WILL ONLY HOLD AT 1 INCH POUND OF TORQUE RATHER THAN 3 INCH POUNDS AS REQUIRED IN SB.
